MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HARMONIC ACE 23CM W ERG HANDLE; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HARMONIC ACE 23CM W ERG HANDLE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number ACE23E
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a laparoscopic nephric cyst procedure, it was reported that the titanium tip broke during surgery.It took more than 1 hour to find the broken piece.No patient consequence reported.

Brand Name
HARMONIC ACE 23CM W ERG HANDLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8233781
Report Number3005075853-2019-15634
Device Sequence Number11234509
Product Code LFL
UDI-Device Identifier10705036000891
UDI-Public10705036000891
Combination Product (Y/N)N
PMA/510(K) Number
K042777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberACE23E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/10/2019
Patient Sequence Number1